# SDR AWXA200501604

- Difficulty date: November 16, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65566552
- Condition: Corroded
- Location: Bs 851
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED CORROSION ON THE AFT CARGO DOOR CUTOUT, AFT, FRAME EDGE COVER AT BS 851, FROM WL 158 TO WL 164 AND FROM BL 22R TO BL 25R.  NO CORROSION REMOVAL LIMITS WERE FOUND IN THE BOEING 737-300 SRM.  MAINTENANCE FABRICATED NEW REVEAL STRIP IAW BOEING 737-300 SRM 51-40-05-0G FIG 3, 51-30-01-0G FIGURE 7 AND BOEING DWG 65-56655.  INSTALLED FABRICATED REPAIR PARTS AT BS 851, FROM WL 158 TO WL 164 AND FROM BL 22R TO BL 25R FOR THE AFT CARGO DOOR CUTOUT FRAME EDGE COVER IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 4, 6, 7 AND 8.
